gastroenterologist-icon
Acidity and anxiety
Been on sertaline 100mg for 5 months and facing acidity problem simultaneously like stomach bloating and feels that something got struck in the throat after eating. It's causing me problems and I'm unable to continue my day to day activities. What med should I take to avoid this acidity problem?
65 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take PantopD for ten days in the morning
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.